# SDR AALA202404126537

- Difficulty date: April 11, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N450AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10810
- Aircraft time: 8,070 hours, 2,155 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: UNKNOWN
- Condition: False Indication
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3 HOURS INTO FLIGHT, FORWARD /MID LAVATORY FIRE WARNING ECAM. FLIGHT ATTENDANTS REPORTED NO ODOR OR SIGNS OF SMOKE OR VAPING IN ANY LAVATORY AT THE TIME OF THE ECAM. MAINTENANCE CHECKED ALL LAVATORY SMOKE DETECTORS FOR ABNORMALITY, PHYSICAL APPEARNCE AND CONTAMINATION WITH NO FAULTS NOTED. ALSO ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK OF THE LAVATORY SMOKE DETECTION SYSTEM PER TSM 26-17-00-810 WITH NO ISSUES NOTED.
